# SDR UALA2011092305136

- Difficulty date: September 22, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 61,841 hours, 21,749 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R, FWD CUTOUT HAS CRACKED REVEAL, LOCATED JUST ABOVE UPPER HINGE ARM.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER RPR PER SRM.  NDT AFTER DAMAGE CUTOUT REF NDT PT 6, 53-10, NO DAMAGE NOTED.
